Depression Community
anti psychotics
About This Community:

Join others suffering from Depression. Turn to them for guidance and support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

anti psychotics

i am trying to come off anti psychotics and my heart rate is 60.  is this a problem. i have ahistroy of taking psychiatric drugs.  
Tags: Heart
Blank
2996663 tn?1374172676
Hey!

Definity check with doc ! A lot of antipsycotics, like the ones I take, call for a person to be weined off of them. It can cause health problems, including heart problems. When I was sent to a psych ward for awhile,i was taking seroquel then and I still am..they decided one day to just take me off it and I was on 400mg of it. I got so sick, and they put me on geodon after that so ontop of it was feeling its nasty side effects ugh it was miserable! I could hardly hold my head up..but my heart was also acting funny at the time! It felt like it was barely beating, and every now and then it woould do this really strange feeling thing. It felt like my heart was doing somersaults imside my chest, but there was never any pain, and it only lasted for likea second! Go talk to a doctor! Please definitely if your heart isnt acting normal!
5 Comments Post a Comment
Blank
1110049 tn?1409405744
I do not know what rate a "normal" heart is supposed to beat at?  Are you having a problem with your heart?

You need to see a doctor if you have a medical problem, I don't think we can help you with this.  
Blank
Avatar f tn
According to the Mayo website, the average range for heart rate is 60 ti 100 times a minute. You are at the low end but should probably check in with your family physician.
Blank
Avatar f tn
thank for your responses.  i was wondering if taking psychiatric drugs or sleeping pills are making the heart rate go lower.
Blank
Avatar f tn
Your age has an effect on your heart rate as well. Younger people usually have a slower heart rate generally but not always. Rule of thumb: If you are concerned or having problems always call your doc. Medications can cause a slower heart rate but again check with your doc first. N
Blank
2996663 tn?1374172676
Hey!

Definity check with doc ! A lot of antipsycotics, like the ones I take, call for a person to be weined off of them. It can cause health problems, including heart problems. When I was sent to a psych ward for awhile,i was taking seroquel then and I still am..they decided one day to just take me off it and I was on 400mg of it. I got so sick, and they put me on geodon after that so ontop of it was feeling its nasty side effects ugh it was miserable! I could hardly hold my head up..but my heart was also acting funny at the time! It felt like it was barely beating, and every now and then it woould do this really strange feeling thing. It felt like my heart was doing somersaults imside my chest, but there was never any pain, and it only lasted for likea second! Go talk to a doctor! Please definitely if your heart isnt acting normal!
Blank
Post a Comment
To
Recent Activity
1217293 tn?1460069383
Blank
Risa615 commented on photo
5 hrs ago
707563 tn?1455827280
Blank
Emily_MHModerator Survey link - https://goo.g... Comment
11 hrs ago
3197167 tn?1348972206
Blank
clean_in_ks commented on No Cirrhosis of the L...
12 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY
Depression Community Resources